Translator Disclaimer
2012 Metric Characterizations of α -Well-Posedness for a System ofMixed Quasivariational-Like Inequalities in Banach Spaces
L. C. Ceng, Y. C. Lin
J. Appl. Math. 2012(SI03): 1-22 (2012). DOI: 10.1155/2012/264721

Abstract

The purpose of this paper is to investigate the problems of the well-posednessfor a system of mixed quasivariational-like inequalities in Banach spaces. First, we generalize the concept of α -well-posedness to the system of mixed quasivariational-like inequalities,which includes symmetric quasi-equilibrium problems as a special case. Second, we establishsome metric characterizations of α -well-posedness for the system of mixed quasivariational-likeinequalities. Under some suitable conditions, we prove that the α -well-posedness is equivalent to the existence and uniqueness of solution for the system of mixed quasivariational-likeinequalities. The corresponding concept of α -well-posedness in the generalized sense is alsoconsidered for the system of mixed quasivariational-like inequalities having more than onesolution. The results presented in this paper generalize and improve some known results inthe literature.

Citation

Download Citation

L. C. Ceng. Y. C. Lin. "Metric Characterizations of α -Well-Posedness for a System ofMixed Quasivariational-Like Inequalities in Banach Spaces." J. Appl. Math. 2012 (SI03) 1 - 22, 2012. https://doi.org/10.1155/2012/264721

Information

Published: 2012
First available in Project Euclid: 15 February 2012

zbMATH: 1235.49017
MathSciNet: MR2854977
Digital Object Identifier: 10.1155/2012/264721

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top